Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4004
Title: On the Infinite Dual Goldie Dimension
Authors: Perone, Marco
Keywords: Modular latticeinfinite dual Goldie dimension
Issue Date: 2009
Publisher: EUT Edizioni Università di Trieste
Source: Marco Perone, "On the Infinite Dual Goldie Dimension”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 41 (2009), pp. 1–11.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
41 (2009)
Pages: 97
Abstract: 
We analyze how the properties of Goldie dimension continue to hold or not in the infinite case, with particular interest for the dual Goldie dimension of the lattice of right ideals of a ring R. In this setting we underline the important role played by maximal ideals and we compute the dual Goldie dimension of any Boolean ring and of any endomorphism ring of an infinite dimensional vector space over a division ring.
Type: Article
URI: http://hdl.handle.net/10077/4004
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.41 (2009)

Files in This Item:
File Description SizeFormat
1_Perone.pdf147.84 kBAdobe PDFThumbnail
View/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.



CORE Recommender

Page view(s) 10

1,152
Last Week
9
Last month
checked on Apr 1, 2020

Download(s) 20

1,041
checked on Apr 1, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.